# SDR ASMF201009003

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 21,425 hours, 11,365 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Structure
- Part number: 186A100116
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 21,425 hours, 11,365 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A BIRD STRIKE WAS DETECTED ON THE RT SIDE HORIZONTAL STABILIZER L/E. MX PERFORMED A BIRD STRIKE INSP IAW 05-51-18 DETECTING DENT WITH CRACK AND HOLE OF 6 X 3 INCHES LOCATED IN STA 321.67. THE RT SIDE HORIZONTAL STABILIZER L/E WAS REPLACED IAW MM 27-41-21, ALL CORRECT.
